MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ CAVILON¿ NO STING BARRIER FILM

3M HEALTH CARE 3M¿ CAVILON¿ NO STING BARRIER FILM
Model Number N/A
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Erythema (1840); Rash (2033); Blister (4537); Skin Burning Sensation (4540); Swelling/ Edema (4577)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A rash (10-inch x 6 inch) developed with redness, swelling, blisters, itchiness and burning sensation with use of 3m¿ cavilon¿ no sting barrier film that was applied to protect against adhesive in a heart monitor since the heart monitor had caused a rash.The rash was noticed the following day and had spread from the left armpit to the neck.The product was on the skin for four hours before the symptoms began, applied on dry skin with no other wound care products applied.Triamcinolone cream and hydrocortisone with eucerine® moisturizer was applied.The symptoms were improving.
 
Additional Manufacturer Narrative
The product has not been returned for analysis.Previous history of skin sensitivities, dermatological pathologies, allergies and skin reactions to other dressings and adhesives.

Brand Name
3M¿ CAVILON¿ NO STING BARRIER FILM
Common Device Name
3M¿ CAVILON¿ NO STING BARRIER FILM
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
APHENA PHARMA SOLUTIONS
7978 industrial park road
easton MD 21601
Manufacturer Contact
dianne gibbs
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144-1000
6517379117
MDR Report Key15350656
Report Number2110898-2022-00071
Device Sequence Number5825907
Product Code KMF
UDI-Device Identifier30707387509768
UDI-Public30707387509768
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K955103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number3345
Device Lot Number202502CA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Initial Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite